# SDR CALA2019092301605

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 AFT CARGO STUB FRAME AT STA 1445, AT RT LWR SILL HAS CORROSION AT BOTTOM ON BOTH SIDES OF FRAME (96-02) REF N/R 0071577 BLENDED AND CHECKED LIMITS TO AFT CARGO STUB FRAME WEB AT STA 1445, RT LWR SILL ON BOTH SIDES; L=2.0" W=3.0" D=.056". OUT OF LIMITS IAW SRM 53-00-07 AD1, FIG 101, DETAILII. REMOVED AND INSTALLED NEW FABRICATED WEB P/N: 146N8520-3 IAW DRAWING 146N5820, 146N3300, 146N8522 AND SRM 51-40-02 P G 1-8. NO FURTHER ACTION REQUIRED, OK TO CLOSE LOGPAGE.
